| Model Number |
4672 |
| Medical Device Problem Codes |
Failure to Capture (1081); Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/06/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that this left ventricular (lv) lead exhibited loss of capture (loc) one day after it was implanted.X-ray imaging was performed and it was confirmed the lv lead had become dislodged.Subsequently it was explanted.A new lv lead was implanted.No additional adverse patient effects were reported.